# SDR SCNA97172

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 AND R-1 DOOR EMERGENCY EXIT LIGHT (EXTERIOR) INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY, LIGHTS TESTED GOOD.
